# SDR AALA202103249016

- Difficulty date: March 23, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,485 hours, 9,867 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100945B
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST PRIOR TO DESCENT FROM FL400, FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR NEAR SEAT 4BC; ODOR DISSIPATED WITH GASPER FAN TURNED OFF. REPLACED FWD UPPER RECIRCULATION FAN WITH SERVICEABLE UNIT IAW AMM 21-25-01-000-801 AND AMM 21-25-01-400-801, OPS CHECK GOOD.
